# SDR UIEA2014032100124

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,528 hours, 18,544 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MSG, RUDDER RATIO LIGHT ON TAXI OUT.  RE RACKED LT & RT RUDDER RATIO BOX, CHECKED TEST SWITCH POSITION, SYS OPERATIONS CHECKED NORMAL IAW FIM 27-21, FAULT TREE 804 & 27-09-00 101, CAT II/III.
